| Catalog Number |
00515047500 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the surgery, this complaint product didn't work even the motor at all.Therefore, the surgeon used a back up product for the surgery.There was no patient harm.There was a 0-15 minute surgical delay due to the preparation of a backup product.During device evaluation and visual inspection of the interior of the pack found the batteries had leaked electrolyte.Due diligence is complete; there is no additional information available.
Additional Manufacturer Narrative
This event is recorded with zimmer biomet under (b)(4).This medwatch is being filed as an initial / final report based on information discovered during the device evaluation.Functional testing found the device would not power on with the original battery pack but did power on and function normally in both modes when connected to a lab battery pack.Visual inspection of the interior of the pack found the batteries had leaked electrolyte inside of the pack.The batteries were installed in the correct orientation inside the pack.There did not appear to be damage to the wiring of the pack.No other damage was found.Review of the device history record(s) identified no deviations or anomalies during manufacturing.The root cause is attributed to manufacturing/design issues.The event was confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.G2: foreign - event occurred in japan.